Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 6 found articles
 
 
  Lagrangian modelling of multi-dimensional advection-diffusion with space-varying diffusivities: theory and idealized test cases
 
 
Title: Lagrangian modelling of multi-dimensional advection-diffusion with space-varying diffusivities: theory and idealized test cases
Author: Spivakovskaya, Darya
Heemink, Arnold W.
Deleersnijder, Eric
Appeared in: Ocean dynamics
Paging: Volume 57 (2007) nr. 3 pages 189-203
Year: 2007
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands